# SDR 96ZZZX2596

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 369D25100501
- Condition: Leaking
- Location: M/R
- Part time: 6,030 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REMOVED MAIN ROTOR TRANSMISSION FOR LEAKY INPUT SEAL.  THIS IS THE SECOND TIME IN 102.8 HOURS THIS HAS BEEN DONE.  SUBMITTER STATED THIS IS NOT AN ISOLATED INCIDENT EITHER.
